Alert archive / Indiana / River Flood Warnings in 2011
River Flood Warning 10, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Feb 25, 2011, 12:24 PM EST for Harrison County, Washington County, Indiana. It took effect at Feb 25, 2011, 12:33 PM EST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2011, 12:24 PM EST (17:24 UTC)
- In effect from
- Feb 25, 2011, 12:33 PM EST
- Expired
- Feb 25, 2011, 6:01 PM EST
- In force
- 5 hr
- Issued by
- NWS Louisville, KY
- Flood severity
- Minor
Counties Harrison County, IN, Washington County, IN
The radar
The Louisville radar (KLVX), 49 km from the middle of the area, began a volume at 17:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Blue River (IN) at Fredericksburg (FRDI3). The gauge peaked at 19.69 ft at Feb 25, 2011, 2:00 PM EST.
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03302800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
884 WGUS43 KLMK 251724 FLWLMK BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LOUISVILLE, KY 1224 PM EST FRI FEB 25 2011 ...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN INDIANA... BLUE RIVER AT FREDERICKSBURG AFFECTING THE FOLLOWING COUNTIES IN INDIANA...HARRISON...WASHINGTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED TONIGHT. && INC061-175-260024- /O.NEW.KLMK.FL.W.0010.110225T1733Z-110226T0024Z/ /FRDI3.1.ER.110225T1733Z.110225T1800Z.110225T1824Z.NO/ 1224 PM EST FRI FEB 25 2011 THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A * FLOOD WARNING FOR THE BLUE RIVER AT FREDERICKSBURG. * UNTIL THIS EVENING. * AT 11:30 AM FRIDAY THE STAGE WAS 19.3 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 20.3 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS AFTERNOON. * IMPACT...AT 20.0 FEET...WATER ENTERS BASEMENT IN BUILDINGS NEAR THE RIVER. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 20.4 FEET ON MAY 3 2010. $$ CMC
1 follow-up statement
096 WGUS83 KLMK 252301 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 601 PM EST FRI FEB 25 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN INDIANA... BLUE RIVER AT FREDERICKSBURG AFFECTING THE FOLLOWING COUNTIES IN INDIANA...HARRISON...WASHINGTON. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THIS WILL BE THE LAST STATEMENT ISSUED FOR THIS HIGH WATER EVENT. && INC061-175-252331- /O.CAN.KLMK.FL.W.0010.000000T0000Z-110226T0024Z/ /FRDI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 601 PM EST FRI FEB 25 2011 THE FLOOD WARNING IS CANCELLED FOR THE BLUE RIVER AT FREDERICKSBURG. * AT 5:30 PM FRIDAY THE STAGE WAS 18.7 FEET. * FLOOD STAGE IS 20.0 FEET. * THE RIVER CRESTED AT 19.7 FEET AROUND 130 THIS AFTERNOON. THE RIVER WILL CONTINUE TO FALL TO 11.5 FEET BY SATURDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Feb 25, 12:07 PM EST, 17 minutes earlier.
Area forecast discussion, Feb 25, 12:07 PM EST, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 1207 PM EST FRI FEB 25 2011 ...UPDATED AVIATION DISCUSSION... ...FORECAST UPDATE... SFC COLD FRONT RESPONSIBLE FOR THE RECENT RAINS CONTINUES TO MOVE EAST AND AWAY FROM THE AREA. AREA OF HIGH PRESSURE WILL GRADUALLY BUILD IN LATER TODAY RESULTING IN SOME CLEARING LATE THIS AFTERNOON AND EVENING...THOUGH MODEL TIME-HEIGHT CROSS SECTIONS INDICATE THAT PARTLY TO MOSTLY CLOUDY SKIES WILL REMAIN ACROSS THEE REGION. CLOUD COVER AND COLD AIR ADVECTION WILL KEEP TEMPERATURES DOWN TODAY WITH HIGHS TOPPING OUT IN THE 40-45 DEGREE RANGE. GUSTY NORTHWESTERLY WINDS WILL CONTINUE AND THEN GRADUALLY RELAX DURING THE AFTERNOON AS PRESSURE GRADIENT WILL BEGIN TO RELAX. .SHORT TERM (TODAY AND TONIGHT)... DEEPENING SFC LOW WENT OVER SDF AT 07Z AND AT 08Z WAS LOCATED BETWEEN CVG AND LEX...CONTINUING A RAPID NEWD MOVEMENT. STRONG NW/N FLOW WAS COMING IN BEHIND THE LOW IN TIGHT GRADIENT...WINDS WILL GUST TO AROUND 30 MPH THIS MORNING AND DIMINISH THIS AFTERNOON. SOUTHERN EDGE OF LIGHT SNOW IN WRAP-AROUND MOISTURE SHUD SPREAD EWD FROM PARTS OF CENTRAL MO/SRN IL INTO SRN INDIANA THIS MORNING WITH SLIMMER CHCS SOUTH OF THE OHIO RIVER. TEMPS WILL CONTINUE TO FALL THIS MORNING UNDER CLOUDS WITH READINGS IN THE MID/UPPER 30S BY MIDDAY OVER MUCH OF OUR FORECAST AREA. LOW CLOUDS WILL LINGER THRU THE AFTERNOON AS WELL. ZONAL FLOW WILL PREVAIL ACRS OUR REGION THRU SAT AFTER SHRTWV TROF PASSAGE THIS MORNING. BY THIS AFTERNOON...UPPER MIDWEST HIGH PRES WILL BEGIN TO BUILD INTO OUR REGION AND PREVAIL TNGT. WINDS WILL TURN SLY SAT AND SAT NIGHT WITH A NOTICEABLE WARM-UP AND MOISTURE RETURN IN ADVANCE OF NEXT SYSTEM ON SUNDAY. .LONG TERM (SATURDAY - THURSDAY)... THE END OF THE WEEKEND INTO THE FIRST PART OF THE WEEK WILL BRING AN ACTIVE PERIOD OF WEATHER AS SOUTHERN STREAM SHORTWAVE ENERGY EJECTS OUT OF THE SOUTHWEST CONUS AND GREAT PLAINS SURFACE LOW MOVES TOWARD THE LOWER GREAT LAKES. MODELS STILL DISAGREE ON THE TIMING/PLACEMENT OF SURFACE LOW...HOWEVER BEST CHANCES FOR COLD FRONTAL PASSAGE APPEAR TO BE EARLY MONDAY MORNING THROUGH MIDDAY. PREFER THE FASTER GFS SOLUTION AS IT HAS OTHER MODEL SUPPORT AND IS NOT EVEN AS FAST AS ITS ENSEMBLE MEAN. DO NOT LIKE THE SLOWER ECMWF AS IT TENDS TO HOLD ONTO EJECTING SOUTHWEST ENERGY TOO LONG. THEREFORE...EXPECT SCATTERED RAIN SHOWERS AND ISOLATED THUNDERSTORMS DUE TO ISENTROPIC LIFT TO INCREASE FROM WEST TO EAST ON SUNDAY. BY SUNDAY EVENING...EXPECT LIKELY CHANCES FOR RAIN SWEEPING ACROSS THE AREA AHEAD OF THE COLD FRONT THOUGH THE EVENING HOURS. THIS WILL ALSO BE THE BEST CHANCE FOR THUNDERSTORMS...SOME OF WHICH COULD BE STRONG TO SEVERE. A 60 KNOT LOW LEVEL JET IS EXPECTED TO COMBINE WITH SOME INSTABILITY EVIDENT ON FORECAST SOUNDINGS TO CREATE A DAMAGING WIND THREAT. HOWEVER...AS IS GENERALLY THE CASE WITH STRONG DYNAMIC/LOW INSTABILITY SITUATIONS...WILL THE STRONG WINDS ALOFT BE ABLE TO MIX DOWN TO THE SURFACE THROUGH A SOMEWHAT STABLE LAYER. THE BEST CHANCE FOR THIS TO OCCUR WILL BE IN ANY THUNDERSTORM. CANNOT RULE OUT ISOLATED TORNADOES EITHER AS CONVECTIVE MODE WILL LIKELY BE IN THE QLCS FORM. SPC HAS OUTLOOKED AREAS JUST TO THE WEST/SOUTHWEST WITH THIS SYSTEM...WITH THE MENTION OF POTENTIALLY EXPANDING AN OUTLOOK EASTWARD WITH FUTURE UPDATES. STAY TUNED. ALSO OF CONCERN WILL BE THE POTENTIAL FOR HEAVY RAIN LATE SUNDAY NIGHT THROUGH EARLY MONDAY AS ANOTHER INCH TO POSSIBLY 2 INCHES OF RAINFALL COULD FALL OVER A SHORT PERIOD OF TIME. WITH OUR RECENT RAINS...FLASH FLOODING WILL ALSO BE A THREAT. COLD FRONT LOOKS TO SLIDE THROUGH THE AREA BY MONDAY AFTERNOON WITH HIGH PRESSURE BUILDING BACK INTO THE REGION BEHIND THE FRONT BY MONDAY NIGHT. WILL HAVE TO WATCH NON-CONVECTIVE WIND POTENTIAL ON MONDAY AFTERNOON VERTICAL THETA SURFACES ON TIME HEIGHT CROSS SECTIONS WE SHOULD BE ABLE TO MIX INTO A 40 TO 50 KNOT LAYER OF WIND JUST ABOVE THE SURFACE. ADDING TO THE WIND POTENTIAL...A DRY SLOT HAS POTENTIAL TO WORK INTO THE AREA IN THE AFTERNOON WHICH COULD INCREASE MIX DOWN POTENTIAL. TEMPERATURES ON SUNDAY WILL WARM NICELY INTO THE LOW TO MID 60S AS WE STAY IN THE WARM SECTOR AND STRONGER SOUTHERLY FLOW ADDS A WAA COMPONENT. SUNDAY NIGHT WILL ALSO BE MILD WITH LOWS ONLY DROPPING INTO THE LOWER 50S. MONDAY WILL LIKELY FEATURE AN EARLY HIGH TEMPERATURES WITH THE MERCURY DROPPING OFF LATER IN THE DAY AS STRONG COLD FRONT WORKS THROUGH AND CAA COMMENCES. MONDAY NIGHT - THURSDAY... SURFACE HIGH PRESSURE WITH ZONAL FLOW ALOFT WILL DOMINATE THROUGH TUESDAY NIGHT WITH FLOW TRANSITIONING TO A MORE NORTHWEST PATTERN BY MID WEEK. EXPECT MUCH COOLER LOW TEMPERATURES MONDAY NIGHT THROUGH WEDNESDAY NIGHT WITH THE MERCURY BOTTOMING OUT IN THE 30 TO 35 DEGREE RANGE. HIGHS SHOULD GRADUALLY MODERATE TO THE FROM THE LOW 50S ON TUESDAY TO THE MID AND UPPER 50S ON THURSDAY. THIS PORTION OF THE FORECAST IS EXPECTED TO REMAIN DRY ASIDE FROM LINGERING SHOWERS EAST OF I 65 ON MONDAY EVENING. && .HYDROLOGY... * FORECAST OVERVIEW AND RAINFALL - RAIN HAS ENDED ACROSS THE HYDROLOGIC SERVICE AREA. RUNOFF FROM THE RECENT RAINFALL HAS RESULTED IN SHARP RISES ALONG MANY RIVERS AND STREAMS. * BASINS OF CONCERN - WHITE RIVER BASIN IN INDIANA: MUSCATATUCK RIVER AT DEPUTY INDIANA IS IN FLOOD AND APPEARS TO BE APPROACHING CREST. THE RIVER SHOULD FALL BELOW FLOOD STAGE LATE FRIDAY NIGHT. BLUE RIVER BASIN IN INDIANA: WE'RE WATCHING THE GAUGE AT FREDRICKSBURG INDIANA. THE RIVER CONTINUES TO RISE AND MAY APPROACH FLOOD STAGE THIS AFTERNOON...AND THEN QUICKLY FALL THIS EVENING AND INTO SATURDAY. ROUGH RIVER BASIN IN KENTUCKY: DUNDEE HAS JUST GONE ABOVE FLOOD STAGE AND IS VERY NEAR CRESTING. DUNDEE SHOULD FALL BELOW FLOOD STAGE LATE TONIGHT OR EARLY SATURDAY. BARREN RIVER BASIN IN KENTUCKY: DRAKES CREEK AT ALVATON KENTUCKY IS IN FLOOD AND WILL CREST TONIGHT...PROBABLY AROUND 24-25 FEET. GREEN RIVER BASIN IN KENTUCKY: AT WOODBURY THE RIVER CONTINUES TO RISE AND WILL GO ABOVE FLOOD STAGE TONIGHT AND CREST IN THE 39-40 FOOT RANGE. AT ROCHESTER...THE RIVER WILL CONTINUE TO RISE AND CREST AROUND 19-20 FEET. MUNFORDVILLE WILL LIKELY GO INTO FLOOD LATER TONIGHT AND CREST BETWEEN 28-29 FEET SATURDAY MORNING AND THEN QUICKLY FALL BELOW FLOOD STAGE SATURDAY AFTERNOON. OVER AT BROWNSVILLE...THE RIVER IS EXPECTED TO FLOOD AND CREST IN THE 19-20 FOOT RANGE LATE TONIGHT. THE RIVER WILL RISE ABOVE FLOOD STAGE THIS AFTERNOON AND FALL BELOW FLOOD STAGE ON SUNDAY. SALT RIVER BASIN IN KENTUCKY: AT BOSTON ON THE ROLLING FORK RIVER...THE RIVER CONTINUES TO RISE QUICKLY AND WILL LIKELY CREST IN THE 36-37 FOOT RANGE SATURDAY EVENING. IT WILL RISE ABOVE FLOOD STAGE LATER TONIGHT...AND FALL BELOW FLOOD STAGE ON SUNDAY. KENTUCKY RIVER BASIN: NO FLOODING IS EXPECTED ON THE KENTUCKY RIVER BASIN AT THIS TIME...HOWEVER...AREA CREEKS AND STREAM WILL REMAIN ELEVATED FOR SOME TIME. LICKING RIVER BASIN: STONER CREEK AT PARIS CONTINUES TO RISE AND WILL RISE ABOVE FLOOD STAGE IN THE NEXT FEW HOURS. THE RIVER SHOULD CREST IN THE 19-20 FOOT RANGE THIS AFTERNOON AND DROP BELOW FLOOD STAGE BY THIS EVENING. BLUE LICKS SPRINGS CONTINUES TO RISE AND LOOKS TO CREST JUST BELOW FLOOD STAGE THIS AFTERNOON. WHILE WE WILL DRY OUT OVER THE WEEKEND...MUCH OF THE WATER IN THE RIVERS FEEDING THE OHIO WILL CAUSE THE OHIO TO SEE A STEADY RISE OVER THE WEEKEND. A SECONDARY WEATHER SYSTEM EARLY NEXT WEEK MAY RESULT IN ADDITIONAL HEAVY RAINFALL WHICH COULD PUSH SEVERAL POINTS ALONG THE OHIO INTO FLOOD. MOST LIKELY WE WOULD EXPECT TO SEE TELL CITY AND CANNELTON HIT FLOOD STAGE. IF YOU LIVE IN A FLOOD PRONE AREA ALONG ANY CREEK OR STREAM IN CENTRAL KENTUCKY...KEEP ABREAST OF THE WATER LEVELS AND BE PREPARED TO SEEK HIGHER GROUND IF FLOODING OCCURS. * SIGNIFICANT CHANGES - NO SIGNIFICANT CHANGES ARE EXPECTED. * GRAPHICAL INFORMATION - FOR THE LATEST FORECASTS AND GRAPHICAL INFORMATION SEE OUR INTERNET WEBSITE FOR RIVERS AND LAKES AT... HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK (USE LOWER CASE) && .AVIATION (18Z TAF ISSUANCE)... STRONG LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT CONTINUE TO MOVE WELL EAST OF THE REGION. TIGHT PRESSURE GRADIENT BEHIND THE LOW CONTINUES TO WEAKEN AND THEREFORE...WINDS HAVE CONTINUED TO DECREASE OVER THE LAST FEW HOURS AT KSDF AND KBWG. KLEX SHOULD SEE SFC WINDS IN THE 10-13KT RANGE FOR A WHILE THIS AFTERNOON BEFORE RELAXING. EXTENSIVE CLOUD COVER WILL CONTINUE ACROSS THE REGION THIS AFTERNOON WITH MVFR CIGS EXPECTED. CIGS SHOULD INCREASE INTO THE VFR RANGE BY THIS EVENING AND INTO TONIGHT AS HIGH PRESSURE BUILDS INTO THE REGION. MID-HIGH LEVEL CLOUDS WILL CONTINUE TO STREAM OVER THE REGION TONIGHT...BUT THIS WILL NOT IMPACT AVIATION. WITH THE HIGH DRIFTING IN...SFC WINDS WILL BE GENERALLY LIGHT AND VARIABLE. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && UPDATE.........MJ SHORT TERM.....DK/11 LONG TERM......MJP HYDROLOGY.....MJ AVIATION.......MJ
Hazardous weather outlook, Feb 25, 11:27 AM EST, 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1127 AM EST FRI FEB 25 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-260945- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1127 AM EST FRI FEB 25 2011 /1027 AM CST FRI FEB 25 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. REFER TO RIVER FLOOD WARNINGS AND RELATED STATEMENTS FOR UPDATED FLOOD INFORMATION. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ANOTHER STORM SYSTEM WILL AFFECT THE REGION SUNDAY THROUGH MONDAY WHICH COULD BRING ADDITIONAL HEAVY RAINFALL AND THUNDERSTORMS. POTENTIAL FOR FLASH FLOODING AND RIVER FLOODING WILL HAVE TO BE MONITORED SINCE GROUNDS ARE NOW SATURATED. GUSTY WINDS AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREAT WITH THE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS AND STORM DAMAGE FROM THURSDAY NIGHT. DK/MJ
In the hours before
Local storm report, Feb 25, 7:01 AM EST, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
701 AM EST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG 1 N LEWISBURG 37.00N 86.95W
02/24/2011 LOGAN KY LAW ENFORCEMENT
TREE DOWN ON HIGHWAY 431.
1042 PM TSTM WND GST 3 W PLUM SPRINGS 37.02N 86.43W
02/24/2011 M60 MPH WARREN KY TRAINED SPOTTER
60 MPH GUST MEASURED AT WKY MET LAB. SUSTAINED 45 MPH.
1100 PM TSTM WND DMG BOWLING GREEN 36.97N 86.44W
02/24/2011 WARREN KY LAW ENFORCEMENT
CINDER BLOCK WALL OF A CAR WASH WAS BLOWN IN.
1110 PM TSTM WND DMG 6 E FRANKLIN 36.73N 86.47W
02/24/2011 SIMPSON KY EMERGENCY MNGR
TREE DOWN ACROSS HIGHWAY 100.
1115 PM TSTM WND DMG 7 WNW HAYWOOD 36.99N 86.08W
02/24/2011 BARREN KY TRAINED SPOTTER
TREES DOWN IN WESTERN PARTS OF BARREN COUNTY.
1115 PM TSTM WND DMG 4 SW BON AYR 37.01N 86.12W
02/24/2011 BARREN KY TRAINED SPOTTER
TWO BARNS WERE DESTROYED NEAR RAILTON.
1120 PM TSTM WND DMG 6 SW BON AYR 36.99N 86.14W
02/24/2011 BARREN KY TRAINED SPOTTER
A GARAGE WAS DAMAGED ON LITTRELL ROAD.
1158 PM TSTM WND DMG PERRYVILLE 37.65N 84.95W
02/24/2011 BOYLE KY EMERGENCY MNGR
LARGE TREES DOWN ON BATTLEFIELD ROAD IN THE PARK. SOME
OF THE TREES ARE UP TO 22 INCHES IN DIAMETER.
1200 AM TSTM WND DMG COLUMBIA 37.10N 85.31W
02/25/2011 ADAIR KY LAW ENFORCEMENT
TREE DOWN.
1200 AM TSTM WND DMG COLUMBIA 37.10N 85.31W
02/25/2011 ADAIR KY LAW ENFORCEMENT
TREES WERE DOWNED ACROSS MAIN ROADWAYS IN AND NEAR
COLUMBIA.
1207 AM TSTM WND DMG 4 N DANVILLE 37.70N 84.77W
02/25/2011 BOYLE KY EMERGENCY MNGR
TREES WERE DOWNED ON HIGHWAY 33 NEAR THE MERCER COUNTY
LINE.
1220 AM FLASH FLOOD 4 SSE HALFWAY 36.74N 86.28W
02/25/2011 ALLEN KY LAW ENFORCEMENT
OLD FRANKLIN ROAD CLOSED AT SEVERAL LOCATIONS DUE TO
FLOODING
1223 AM TSTM WND GST 1 SSE ARGYLE 37.20N 84.81W
02/25/2011 E60 MPH CASEY KY TRAINED SPOTTER
EXTREMELY HEAVY RAINS...SUSTAINED HIGH WINDS WITH
STRONGER GUSTS.
1225 AM FLASH FLOOD 1 NNE TEMPLE HILL 36.90N 85.83W
02/25/2011 BARREN KY LAW ENFORCEMENT
BULLDOG ROAD CLOSED DUE TO FLOODING
1225 AM FLASH FLOOD 2 NNW MT. HERMAN 36.84N 85.79W
02/25/2011 BARREN KY LAW ENFORCEMENT
CRABTREE ROAD CLOSED DUE TO FLOODING
0130 AM FLASH FLOOD 1 NNE JAMESTOWN 37.00N 85.06W
02/25/2011 RUSSELL KY LAW ENFORCEMENT
HALF ACRE ROAD CLOSED DUE TO FLOODING
0130 AM FLASH FLOOD 2 N SALEM 37.09N 84.98W
02/25/2011 RUSSELL KY LAW ENFORCEMENT
MOUNT EDEN ROAD IS PARTIALLY CLOSED DUE TO FLOODING
0133 AM FLASH FLOOD 1 N CAMPBELLSVILLE 37.36N 85.35W
02/25/2011 TAYLOR KY LAW ENFORCEMENT
MILLER PARK DRIVE IS CLOSED DUE TO FLOODING
0133 AM FLASH FLOOD 3 N ELK HORN 37.40N 85.31W
02/25/2011 TAYLOR KY LAW ENFORCEMENT
PALESTINE ROAD IS CLOSED DUE TO FLOODING
&&
EVENT NUMBER LMK1100134 LMK1100136 LMK1100146 LMK1100137 LMK1100138
LMK1100140 LMK1100139 LMK1100143 LMK1100141 LMK1100145 LMK1100144
LMK1100147 LMK1100142 LMK1100148 LMK1100149 LMK1100150 LMK1100151
LMK1100152 LMK1100153
SZAPPANOSLocal storm report, Feb 25, 8:22 AM EST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
822 AM EST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG MAGNOLIA 37.45N 85.75W
02/24/2011 LARUE KY NWS EMPLOYEE
BARN ROOF DAMAGE ON PARKERS GROVE ROAD
&&
EVENT NUMBER LMK1100154
CMCLocal storm report, Feb 25, 8:28 AM EST, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
828 AM EST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG 1 N MAGNOLIA 37.46N 85.75W
02/24/2011 LARUE KY NWS EMPLOYEE
BARN ROOF DAMAGE NEAR CHARLIE RAGLAND ROAD AND US 31E
&&
EVENT NUMBER LMK1100155
CMCLocal storm report, Feb 25, 10:28 AM EST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1028 AM EST FRI FEB 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM TSTM WND DMG 3 S WELCHS CREEK 37.31N 86.57W
02/24/2011 BUTLER KY DEPT OF HIGHWAYS
BUTLER COUNTY DEPARTMENT OF HIGHWAYS REPORTED TREES
ACROSS AL EMERY ROAD AND BROOKLYN CHAPEL ROAD NEAR
BROOKLYN.
&&
EVENT NUMBER LMK1100156
SCHOETTMERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 8:32 PM EST | Areal Flood Advisory | LMK | Perry | 118 min |
| Feb 24, 9:49 PM EST | Areal Flood Advisory | LMK | Crawford, Dubois, Orange | 3 hr |
| Feb 24, 10:36 PM EST | Areal Flood Advisory | LMK | Clark, Crawford, Dubois, Floyd, Harrison, Jefferson and 4 more | 3 hr |
| Feb 25, 2:05 AM EST | River Flood Warning | LMK | Jefferson, Scott | 21 hr |
| Feb 25, 8:05 AM EST | Areal Flood Advisory | LMK | Clark | 3 hr |
Nearby
River Flood Warnings in Indiana, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.